# SDR 96UAL900810

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9660022001
- Condition: Defective
- Location: Rt Te Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW  REPORTED THE OUTBOARD TRAILING EDGE FLAPS WERE STUCK AT THE 25 DEGREE POSITION.  *S/D*  ISOLATED PROBLEM TO THE RT OUTBOARD FLAP TRANSMITTER.  REPLACED TRANSMITTER AND SYSTEM OPERATIONAL CHECK WAS NORMAL.
